# SDR UPS804418

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fs 880-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND MAIN CABIN CENTER SECTION PRESSURE PANEL HAS EXFOLIATION CORROSION AT FS 880 TO 900.  REMOVED DAMAGED SECTION IAW SRM 53-0-0.  RADIUSED CORNER, INSTALLED REPAIR SPLICE IAW UPS EO DC8 5310-7338A.
